Alert archive / Wisconsin / Wind Chill Advisories in 2011
Wind Chill Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 7, 2011, 3:18 PM CST for 10 counties in Wisconsin. It took effect at Feb 8, 2011, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2011, 3:18 PM CST (21:18 UTC)
- In effect from
- Feb 8, 2011, 12:00 AM CST
- Expired
- Feb 8, 2011, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 124 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
310 WWUS43 KGRB 072118 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CST MON FEB 7 2011 ...DANGEROUS WIND CHILLS LATE TONIGHT AND TUESDAY MORNING... .COLDER AIR AND INCREASING WINDS WILL PRODUCE DANGEROUS WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN OVERNIGHT AND DURING THE MORNING ON TUESDAY. WIZ005-010>012-018-019-030-035-036-045-080530- /O.NEW.KGRB.WC.Y.0003.110208T0600Z-110208T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... WAUTOMA 318 PM CST MON FEB 7 2011 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST TUESDAY. * WIND CHILLS IN THE 20 BELOW TO 30 BELOW ZERO RANGE ARE EXPECTED LATE TONIGHT INTO TUESDAY MORNING. * FROSTBITE IS POSSIBLE ON EXPOSED SKIN IN 30 MINUTES OR LESS WITH WIND CHILLS IN THE FORECAST RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MG
2 follow-up statements
947 WWUS43 KGRB 080429 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1029 PM CST MON FEB 7 2011 ...DANGEROUS WIND CHILLS LATE TONIGHT AND TUESDAY MORNING... .SUB ZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE DANGEROUS WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN LATE TONIGHT AND TUESDAY MORNING. WIZ005-010>012-018-019-030-035-036-045-081230- /O.CON.KGRB.WC.Y.0003.110208T0600Z-110208T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... WAUTOMA 1029 PM CST MON FEB 7 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST TUESDAY. * WIND CHILLS IN THE 20 BELOW TO 30 BELOW ZERO RANGE ARE EXPECTED LATE TONIGHT INTO TUESDAY MORNING. * FROSTBITE IS POSSIBLE ON EXPOSED SKIN IN 30 MINUTES OR LESS WITH WIND CHILLS IN THE FORECAST RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
315 WWUS43 KGRB 080945 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CST TUE FEB 8 2011 ...VERY COLD WIND CHILLS THIS MORNING... .SUB ZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS OF 20 TO 25 BELOW ACROSS PARTS OF CENTRAL AND NORTH CENTRAL WISCONSIN THIS MORNING. PERIODS OF BITTER COLD WIND CHILLS WILL CONTINUE THROUGH THURSDAY WITH ADDITIONAL WIND CHILL HEADLINES LIKELY. WIZ005-010>012-018-019-030-035-036-045-081600- /O.CON.KGRB.WC.Y.0003.000000T0000Z-110208T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE-WAUSHARA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... WAUTOMA 345 AM CST TUE FEB 8 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILLS IN THE 20 BELOW TO 25 BELOW ZERO RANGE ARE EXPECTED THIS MORNING. * FROSTBITE IS POSSIBLE ON EXPOSED SKIN IN 30 MINUTES OR LESS WITH WIND CHILLS IN THE FORECAST RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 7, 3:32 AM CST, 11 hours 46 minutes earlier.
Area forecast discussion, Feb 7, 3:32 AM CST, 11 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST MON FEB 7 2011 .SYNOPSIS...SOME SNOW SHOWERS TODAY AND TONIGHT...THEN QUIET AND COLD FOR THE REST OF THE WORK WEEK...WITH MODERATING TEMPS NEXT WEEKEND. WITH UPR RIDGE JUST OFF THE WEST COAST AND BROAD TROF OVER CENTRAL AND EASTERN CONUS...ONGOING AMPLIFICATION OF THE UPR FLOW WL DRIVE AN ARCTIC AIR MASS SEWD ACRS THE RGN DURING THE NEXT SEVERAL DAYS. THEN THE FLOW WL QUICKLY FLATTEN BACK TO A ZONAL REGIME LATE IN THE WEEK AND FOR THE UPCOMING WEEKEND. SEVERAL WK SYSTEMS WL CROSS THE AREA...BUT MOISTURE WL BE LIMITED... SO PCPN AMNTS SHOULD END UP BLO NORMAL. TEMPS WL DROP TO BLO NORMAL FOR MOST OF THE WEEK...THEN START TO MODERATE. ANTICIPATE READINGS WL BE ABV NORMAL BY THE END OF NEXT WEEKEND. && .SHORT TERM...TDA/TNGT/TUE. SHSN OFF LAKE SUPERIOR WL CONT TDA AND TNGT. TRAJECTORIES NOT IDEAL ALL THE TIME...AND SOME ICE ON THE WESTERN LAKE. SO ALTHOUGH A FEW INCHES OF ACCUMULATION ARE POSSIBLE IN THE SNOWBELT. THINK WE CAN GET BY WITHOUT AN ADVISORY...BUT WL BE KEEPING A CLOSE EYE ON WEBCAMS AND VSBYS ON SFC OBS. SHARP UPR TROF WL DIG TOWARD THE AREA TDA...AND ACRS THE AREA THIS EVENING. LIFT WITH THE TROF SHOULD ENHANCE THE AFOREMENTIONED LAKE SNOW IN THE LATE AFTN AND EARLY EVENING...AND GENERATE SCT SHSN ACRS MAINLY THE WRN PART OF THE FCST AREA THIS AFTN. OF MORE CONCERN IS WHAT HAPPENS IN THE E TNGT. THE PAST 3 RUNS OF THE NAM INDICATED MESO-SCALE CIRCULATION DEVELOPING AND GENERATING A FAIRLY ORGANIZED SNOW BAND ACRS THE E LATE THIS AFTN AND THIS EVENING. THERE WERE HINTS OF THE FEATURE ON THE OTHER MODELS...THOUGH THEY JUST MAY NOT HAVE ENOUGH RESOLUTION TO DEPICT THE FEATURE AS CLEARLY AS THE NAM. WHAT ALSO SEEMS TO SUPPORT THE NAM BEING ONTO SOMETHING IS THAT THE CIRCULATION DEVELOPS RIGHT WHERE YOU/D EXPECT RELATIVE TO COMPACT VORT IN BASE OF SHARP UPR TROF DIGGING ACRS THE AREA. HAVE SEEN MESO-LOWS LIKE THIS A FEW TIMES IN THE PAST...AND THEY ARE CAPABLE OF GENERATING A 1 OR 2 COUNTY WIDE BAND OF ADVISORY CRITERIA SNOW. EXACT PLACEMENT TOUGH TO GAUGE...BUT BEST GUESS WOULD BE FROM RHI/EGV RIVER AREA SSEWD TOWARD GRB/MTW. TOOK POPS FOR THIS SWATH UP TO LIKELY FOR THE EVENING...AND WL MENTION A COUPLE INCHES OF SNOW BEING POSSIBLE. THIS IS A GOOD STARTING POINT SINCE PREV FCST WAS DRY. DAY SHIFT CAN HIT HARDER IF/ONCE FEATURE STARTS TO DEVELOP AND WHEN IT/S TRACK BECOMES CLEAR. COLDER AIR WL CONT TO SEEP INTO THE AREA TDA...AND SHOULD SPILL EWD MORE AGGRESSIVELY TNGT AND TUE. WIND CHILL VALUES BASED ON CURRENT TEMP AND WIND GRIDS ARE EXPECTED TO REACH ADVISORY CRITERIA ACRS THE WRN PART OF THE FCST AREA FOR ABOUT 6 HOURS LATE TNGT AND TUE MORNING. BUT THIS WILL BE A LOW-END EVENT AT BEST...AND DURING WHAT LOOKED LIKE A MORE FAVORABLE SITN LAST WEEK WE HAD TROUBLE REACHING ADVISORY CRITERIA WHEN THE WINDS DROPPED OFF A LITTLE MORE THAN EXPECTED. WL JUST CONT TO MENTION IN THE HWO AND LET DAY SHIFT MAKE FINAL CALL ON POSSIBLE ADVISORY. .LONG TERM...TUE NGT THRU NXT SUNDAY. MDLS CONT TO SHOW THE ERN PACIFIC UPR RDG TO MOV INLAND AND FLATTEN TOWARD THE END OF THE WORK WEEK IN RESPONSE TO A SE MOVG UPR TROF FROM ALASKA. MAIN FCST CONCERNS WL DEAL WITH DEPTH OF ARCTIC AIR PRECEDING THIS PATN SHIFT...PSBL CLIPPER LATE WEEK AND THEN AMT OF WARM-UP NXT WEEKEND. A BROAD/WEAK SHRTWV TROF IS FCST TO SWING SE THRU ONTARIO TUE NGT AND PUSH A CDFNT INTO NRN SECTIONS OF THE GREAT LKS TOWARD DAYBREAK. TIME SECTIONS/FCST SNDNGS SHOW PLENTY OF DRY AIR OVR WI PRECEDING THIS SYSTEM AND DO NOT EXPECT MUCH IN THE WAY OF CLDS TIL LATE (MAINLY IN THE NORTH). WESTERLY SFC WNDS SHOULD KEEP THE BULK OF LK EFFECT SNOW OVR UPR MI AND ONLY LEFT A TOKEN POP OVR NRN SECTIONS OF VILAS CNTY. THE BIGGER STORY WL BE THE VERY COLD AIR MASS IN PLACE AND BITTERLY COLD WND CHILLS. EXPECT TO SEE WND CHILL VALUES TO DIP INTO THE -20 TO -25 RANGE WHICH WOULD NECESSITATE AN ADVY IF THESE NUMBERS COME TO FRUITION. WL CONT TO MENTION THIS POTENTIAL IN THE HWO AND ALLOW LTR SHIFTS TO ISSUE A HEADLINE IF NEEDED. THE CDFNT ESSENTIALLY WIPES OUT OVR THE NRN LAKES AS THE MID-LVL SUPPORT PUSHES EAST INTO QUEBEC. HI PRES WL EXTEND FROM THE CNTRL PLAINS EWD THRU THE OHIO RIVER VALLEY ON WED AND KEEP A WEST WND OVR WI. LK EFFECT SNOW SHWRS TO CONT AFFECTING UPR MI WITH ITS SRN EXTENT PERHAPS CROSSING INTO VILAS CNTY. HAVE MAINTAINED A MINIMAL CHC POP FOR VILAS CNTY...OTHERWISE ANTICIPATE A FAIR AMT OF SUNSHINE OVR NE WI WITH VERY COLD TEMPS AND WND CHILLS REMAINING IN THE DOUBLE DIGITS BLO ZERO. SFC HI REMAINS IN PLACE THRU WED NGT WITH THE MDLS HINTING AT A BIT LESS WND IN THE BNDRY LYR. STILL APRS THAT WED NGT WL BE THE COLDEST NGT OF THE WEEK AS NEARLY IDEAL RADIATIONAL COOLING CONDITIONS IN PLACE. LOOK FOR MIN TEMPS TO DROP INTO THE SINGLE DIGITS AND TEENS BLO ZERO WITH WND CHILL VALUES AGAIN PUSHING ADVY CRITERIA. THE SFC RDG AXIS IS FCST TO SAG FARTHER SOUTH BY THU... THEREBY STARTING TO LOSE ITS INFLUENCE ON OUR WEATHER. FCST SNDNGS DO SHOW SOME INCREASE IN MID-LVL MSTR...BUT EXPECT ONE MORE DAY OF DECENT SUNSHINE OVR THE FCST AREA. THE HEART OF THE ARCTIC AIR MASS IS EXPECTED TO SHIFT NE ON THU SO TEMPS COULD BE ABT THREE DEGS WARMER COMPARED TO WED WHICH WOULD PLACE MOST OF THE AREA IN THE LWR TEENS. PLENTY OF QSTNS REMAIN WITH REGARDS TO A CLIPPER SYSTEM PROGGED TO SWEEP NEAR THE GREAT LKS ON FRI. SOME MDLS DOWNPLAY THE SYSTEM TO THE POINT THAT NO PCPN DVLPS AT ALL. OTHER MDLS ARE A LITTLE MORE AGGRESSIVE AND TRY TO SPIT OUT SOME VERY LGT QPF. THERE IS ENUF POTENTIAL TO WARRANT A SLGT CHC POP...BUT NOT THRILLED WITH THE PROSPECT OF ANYTHING ACCUMULATING. BY THE END OF THE WEEK...THE WEST COAST UPR RDG TO BE BREAKING DOWN AND MOVG INTO THE ROCKIES. A SURGE OF MILD PACIFIC AIR IS FCST TO SWEEP ACROSS THE CNTRL CONUS FRI NGT AND REACH WI ON SAT. AS A WRMFNT PUSHES ACROSS THE GREAT LKS ON SAT...WL HAVE TO WATCH THE POTENTIAL FOR ISEN LIFT LGT PCPN TO DVLP. BOTH THE GFS AND GEM HINT AT THIS...SO WL NEED TO KEEP AN EYE ON THIS IN THE COMING DAYS. TEMPS SHOULD BE ABLE TO RISE ABV NORMAL...BUT WL NEED TO SEE IF A LOW-LVL INVERSION DVLPS WHICH WOULD TEMPER THE WARM-UP. IF WE DO NOT HAVE THIS INVERSION...MAX TEMPS BY SUNDAY COULD PUSH INTO THE MIDDLE 30S AT SOME LOCATIONS. && .AVIATION...GENERALLY VFR CIGS IN THE SE 1/2 OF THE FCST AREA...WITH MVFR CIGS TO THE NW. EXPECT CIGS TO COME DOWN THIS AFTN AND EVENING AS UPR TROF DIGGING ACRS GENERATES MORE CLDS AND SOME SHSN. CLEARING SHOULD SWEEP EWD FAIRLY QUICKLY LATE TNGT AND EARLY TUE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Feb 7, 5:10 AM CST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 510 AM CST MON FEB 7 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 510 AM CST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS WILL LEAD TO SOME SLIPPERY TRAVEL CONDITIONS TODAY AND TONIGHT. ALTHOUGH ISOLATED SLIPPERY SPOTS COULD DEVELOP ALMOST ANYWHERE ACROSS THE AREA...THE SNOWBELT REGION OF NORTH-CENTRAL WISCONSIN IS EXPECTED TO BE AFFECTED BY MORE WIDESPREAD SNOW SHOWERS TODAY AND TONIGHT. THIS WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS IN THAT AREA. A MORE ORGANIZED BAND OF SNOW SHOWERS COULD ALSO DEVELOP OVER NORTH-CENTRAL WISCONSIN LATE THIS AFTERNOON...AND THEN TRACK SOUTHEAST TOWARD GREEN BAY AND THE LAKESHORE THIS EVENING. IF THE BAND DEVELOPS AND TRACKS AS EXPECTED...THERE WILL LIKELY BE A PERIOD OF HAZARDOUS TRAVEL CONDITIONS ACROSS EASTERN WISCONSIN THIS EVENING AND OVERNIGHT. WIND CHILL INDICES WILL FALL AS LOW AS 25 BELOW ZERO ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN LATE TONIGHT AND EARLY TUESDAY. WIND CHILL INDICES IN THE EAST WILL REACH 15 BELOW TO 20 BELOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ARCTIC CHILL WILL REMAIN ACROSS THE AREA THROUGH THURSDAY. WIND CHILLS MAY REACH THE 20 TO 30 BELOW ZERO RANGE DURING THE LATE NIGHT AND EARLY MORNING HOURS. .SPOTTER INFORMATION STATEMENT... PLEASE FORWARD ANY SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-081200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 510 AM CST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. JS/AK
In the hours before
Special weather statement, Feb 7, 12:27 PM CST, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1227 PM CST MON FEB 7 2011 WIZ022-031-035>040-045-048>050-074-072200- DOOR-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE- WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS 1227 PM CST MON FEB 7 2011 ...SNOW IS LIKELY THIS EVENING AND COLDER CONDITIONS ARE EXPECTED TUESDAY... COLDER AIR WILL BECOME ESTABLISHED ACROSS THE AREA THE NEXT COUPLE DAYS. SNOW SHOWERS ARE EXPECTED TODAY. ACCUMULATIONS SHOULD NOT BE HEAVY...BUT THE SNOW COULD CAUSE SOME SLIPPERY SPOTS ON ROADWAYS. TEMPERATURES IN THE GREEN BAY AND FOX VALLEY AREA ARE EXPECTED TO BE AROUND 20 DEGREES FOR THE EARLY TO MIDDLE AFTERNOON. COMBINED WITH WINDS AROUND 10 MPH...THIS WILL YIELD WIND CHILLS IN THE 5 TO 10 ABOVE ZERO RANGE. SNOW SHOWERS WILL BECOME MORE NUMEROUS THIS EVENING. A COUPLE INCHES OF ACCUMULATION IS POSSIBLE BEFORE THE SNOW DIMINISHES AFTER MIDNIGHT. SKIES WILL BE SUNNY ON TUESDAY...BUT IT WILL BE COLDER. LATE AFTERNOON AIR TEMPERATURES SHOULD BE AROUND 8 ABOVE ZERO. WHEN COMBINED WITH NORTHWEST WINDS AROUND 15 MPH...THIS WILL YIELD WIND CHILLS AROUND 10 BELOW ZERO. MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 4:02 AM CST | Small Craft Advisory | GRB | 47 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.